Acta Mathematica

  • Acta Math.
  • Volume 154, Number 3-4 (1985), 195-242.

The analogue of Picard's theorem for quasiregular mappings in dimension three

Seppo Rickman

Full-text: Open access

Note

Supported in part by an NSF Grant during the author's stay at the University of Minnesota.

Article information

Source
Acta Math. Volume 154, Number 3-4 (1985), 195-242.

Dates
Received: 25 December 1983
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890374

Digital Object Identifier
doi:10.1007/BF02392472

Mathematical Reviews number (MathSciNet)
MR781587

Zentralblatt MATH identifier
0617.30024

Rights
1985 © Almqvist & Wiksell

Citation

Rickman, Seppo. The analogue of Picard's theorem for quasiregular mappings in dimension three. Acta Math. 154 (1985), no. 3-4, 195--242. doi:10.1007/BF02392472. https://projecteuclid.org/euclid.acta/1485890374.


Export citation

References

  • Glaser, L. C., Geometrical combinatorial topology, Vol. I. Van Nostrand Reinhold Co, 1970.
  • Martio, O., Rickman, S. & Väisälä, J., Definitions for quasiregular mappings. Ann. Acad. Sci. Fenn. A I, 448 (1969), 1–40.
  • —, Distortion and singularities of quasiregular mappings. Ann. Acad. Sci. Fenn. A I, 465 (1970), 1–13.
  • —, Topological and metric properties of quasiregular mappings. Ann. Acad. Sci. Fenn. A I, 488 (1971), 1–31.
  • Mattila, P. & Rickman, S., Averages of the counting function of a quasiregular mappings. Acta Math., 143 (1979), 273–305.
  • Morse, M. & Heins, M., Deformation classes of meromorphic functions. Acta Math., 79 (1947), 51–103.
  • Rešetnjak, J. G., Extremal properties of mappings with bounded distortion. Sibirsk. Mat. Ž., 10 (1969), 1300–1310 (Russian).
  • —, Space mappings with bounded distortion (Russian). Izdatel'stvo “Nauka” Sibirsk. Otdelenie, Novosibirsk, 1982.
  • Rickman, S., On the number of omitted values of entire quasiregular mappings. J. Analyse Math., 37 (1980), 100–117.
  • —, A defect relation for quasimeromorphic mappings. Ann. of Math., 114 (1981), 165–191.
  • Rickman, S., Value distribution of quasiregular mappings. Proceedings of the Nordic Summer School on Value Distribution, Joensuu 1981. Lecture Notes in Mathematics 981. Springer-Verlag, 1983.
  • —, Quasiregular mappings and metrics in the n-sphere with punctures. Comment. Math. Helv., 59 (1984), 136–148.
  • Väisälä, J., A survey of quasiregular maps in Rn. Proceedings of the ICM, Helsinki, 1978, (1980), 685–691.
  • Zorič, V. A., The theorem of M. A. Lavrentiev on quasiconformal mappings in space. Mat. Sb., 74 (1967), 417–433 (Russian).